# SDR SWAA2024122680761

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 22,131 hours, 11,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT TESTING RED<[01] REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
